# SDR VNAA2017012000026

- Difficulty date: January 20, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 32,834 hours, 23,741 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR IS CORRODED ON THE INNER SKIN UNDER PANELS 832EL, 832BL, 832FL, 832HL, AND 832DL INNER SKIN HAS MULTIPLE AREAS OF CORROSION ON OUTER AND INNER SURFACES. REMOVED, FABRICATED AND INSTALLED INNER SKIN.
